I had all the symptoms of pmr gp done one blood test , esr was 28 which is not really that high but started steroids that day , first 8 weeks I was like a new woman no pain lots of energy and felt like I had my life back ! Then over night everything went downhill I've had wheezing and chest problems been sent for a ECG and told could have angina , seeing a cardiologist on Thursday and this is only a few of my problems , my gp is not interested and just says oh yes these are side affect of prednisalone , gp did not inform me that some major side affects only show after 2/3 months of taking them I now feel these drugs have ruined my life and had I have been told everything from the start I would never have taken them and I am now going to ask for a second opinion. I would ban this drug as its ruined so many patients lives. I would tell anyone to seek more advice before even thinking about taking them.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.